| Model Number |
P0819A |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative - service personnel contacted technical service to report that envella bed had an issue, power cord damaged and copper wire was exposed.User defined description:warehouse repair.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the hillrom service manual, it is necessary for the envella air fluidized therapy system to have an effective maintenance program.We recommend that you do annual preventive maintenance (pm).Pm can help make sure of a long, operative life for the unit.Check that the power cord is in good condition: the plug is a one-piece molded plug assembly, the assembly shows no signs of cracking, the plug molding around the blade is not discolored, and the blade is tight in the molding.The power cord hooks show no sign of cracking and are intact with no damage.The power cord strain relief shows no sign of cracking and is intact with no damage.Repair or replace the part as applicable.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.